What is a high blood pressure medicine that does not cause extreme fatigue and severe sleepiness?

What is a high blood pressure medicine that does not cause extreme fatigue and severe sleepiness? I have been on lisinopril, but I think it is the c...


What is a high blood pressure medicine that does not cause extreme fatigue and severe sleepiness?
I have been on lisinopril, but I think it is the cause of most of my problems. What is a better medicine Best Answer (s):

response from Joe C
when lisinopril does that then everything else fails think it’s probably the. most benign with the fewest side effects

response from spaharionline Try
AMLODOPHENE 5mg

response from Ratty Fan
hawthorn berries

Reply lovestolaugh 4 bp
I tried drugs before I found one that agreed with me. I’m on losartan (generic for Cozaar). I do not think it seems to have no side effects. I think most bp meds will cause fatigue at the beginning, but once your body becomes accustomed to the medication that side effect will subside. It’s not uncommon for people to try 3 or 4 drugs before engaging in the works for them to find with minimal side effects. Tell your doctor you are not satisfied with the medication and would like to try something else. There are many in the market. You should be able to be a you are happy with.

answer by Joaquin ivan
These are normal side efects of this medicine, i dont recommend that you change your medication because of it, you should go to your doctor and talk about these side effects, he will give you another that is more suitable for you, HBP medications take very dangerus if you only this yourself, or what you ppl say, because everyone’s different. Go to your doctor and he will help you get better.

response from Lisa Morgan
exhaustion and sleepiness are NOT side effects of Lisinopril.Sie probably have a thyroid Problem.Suchen your doctor.

answer jen
you could talk to your doctor about your problem and see if he / she can change your medication. Adalat (nifedipine), has, to my knowledge, no undue fatigue.

Leave a Reply